# SDR DL72W970793

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Condition: Destroyed
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH 7,000 FEET, THE A-SYSTEM HYDRAULIC QUANTITY WENT TO ZERO AND THE PRESSURE WENT TO ZERO, FOLLOWED POM.  FOUND THE NR 4 SLAT ACTUATOR CASTING END BLOWN OUT.  REPLACED ACTUATOR.
